MAUDE Adverse Event Report: ARTHREX, INC. HANDLE, REPLACEMENT, SUCTION DOWNBITER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. HANDLE, REPLACEMENT, SUCTION DOWNBITER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number HANDLE, REPLACEMENT, SUCTION DOWNBITER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a knee surgery a piece of metal chipped off from the tip of the device.All broken off pieces were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 29-oct-2021: the product was updated as the actual affected device is the ar-6701-48.

Brand Name
HANDLE, REPLACEMENT, SUCTION DOWNBITER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12819186
Report Number1220246-2021-03946
Device Sequence Number11210744
Product Code LXH
UDI-Device Identifier00888867040786
UDI-Public00888867040786
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHANDLE, REPLACEMENT, SUCTION DOWNBITER
Device Catalogue NumberAR-6701-48
Device Lot Number2055080309
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown